MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL HA STD NC SIZE 6; PROSTHETIC, HIP

ZIMMER BIOMET, INC. AVENIR CMPL HA STD NC SIZE 6; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 01/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a week post implantation it was found that the implant had collapsed 0.5 cm more than the final broach.The intra op x-ray did not show anything because the patient was in so much pain for a few days post implantation so a ct scan was taken and showed a fracture of the femur.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: belgium.The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted h3 other text : device remains implanted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 proposed component code: mechanical (g04)- stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: nondisplaced periprosthetic fracture of the femoral diaphysis ventrally.A definitive root cause cannot be determined.It is unknown if the stem not seating properly was related to the bone fracture, and when exactly the bone fracture occurred as the reporter indicated the intra op x-rays didn't show anything.However, the pain and fracture was only reported a few days post op.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
AVENIR CMPL HA STD NC SIZE 6
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18623447
Report Number0001822565-2024-00330
Device Sequence Number20694142
Product Code LZO
UDI-Device Identifier00889024508668
UDI-Public(01)00889024508668(17)271025(10)3124895
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number574101060
Device Lot Number3124895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age67 YR
Patient SexMale